# SDR SWAA2020042745091

- Difficulty date: April 25, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 33,528 hours, 20,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER WING REAR SPAR VAPOR WEB HAS A CRACK MEASURING APPROXIMATELY 10 INCHES IN THE FWD R/H W/W. APPROX RBL 29 TO RBL 36. / PERFORMED INTERIM REPAIR PER SRM 57-10-10-1A-2 PAR. 2.C.(4)(B).
